... thru mania and depression within a mth. Has anyone heard of this?
your body has gotten used to the med and you need to be on a new med ( you normally cant take more of this med because its bad for your liver and the toxic and theraputic doses are close to eachother). and thats the definition of Bipolar 1. that your experiancing, you need to see your doctor about trying new med(s)
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 2 answers
Bipolar Disorder - I od on lithium on my second week of using cig patch... my body just was not usin
Posted 5 Jan 2010 • 1 answer
Posted 14 May 2010 • 13 answers
Posted 6 Jun 2013 • 1 answer
I take 1250 lithium every night. Two months ago my lithium levels were 0.8 whereas today my results?
Posted 31 Jan 2015 • 3 answers